# SDR SWAA2013092320352

- Difficulty date: September 18, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 42,350 hours, 24,127 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STABILIZER STATION 92.70 AT NR 2 & 3 VERTICAL STIFFENERS.  REPAIRED RIB ASSEMBLY IAW SRM.
